صندلی اداری

Author Details

Dishliev, A.B., Department of Mathematics University of Chemical Technology and Metallurgy Sofia, BULGARIA, Bulgaria

  • Vol 11, No 1 (2012) - Articles
    STABILITY OF THE DIFFERENTIAL EQUATIONS WITH VARIABLE STRUCTURE AND NON FIXED IMPULSIVE MOMENTS USING SEQUENCES OF LYAPUNOV'S FUNCTIONS
    Abstract  PDF
  • Vol 11, No 3 (2012) - Articles
    DEATH OF THE SOLUTIONS OF SYSTEMS DIFFERENTIAL EQUATIONS WITH VARIABLE STRUCTURE AND IMPULSES
    Abstract  PDF


IJDEA, Academic Publications, Ltd.